Neurology Community
Tingling/Burning in Feet and Gabapentin
About This Community:

This forum is for questions and support regarding neurology issues such as: Alzheimer's Disease, ALS, Autism, Brain Cancer, Cerebral Palsy, Chronic Pain, Epilepsy, Headaches, MS, Neuralgia, Neuropathy, Parkinson's Disease, RSD, Sleep Disorders, Stroke, Traumatic Brain Injury.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Tingling/Burning in Feet and Gabapentin

So I have had burning/tingling in my feet that is horrible at night.  Hyper leg reflexes present (but may be normal for me).  MRI of head and spine do not explain problem.  I had a nerve conduction test which was normal.
I am trying a low dose of gabepentin to see if that helps.
I am curious to hear of other peoples experience with this drug for burning/tingling feet.
Thanks :-)

Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Neurology Answerers
620923_tn?1405964489
Blank
selmaS
Allentown, PA
338416_tn?1260996698
Blank
jensequitur
Fort Worth, TX
352007_tn?1372861481
Blank
LisaJF
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
10389859_tn?1409925468
Blank
Foggy2
1751596_tn?1406776760
Blank
kristy12
Berlin, Germany